# SDR CA070803008

- Difficulty date: June 18, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Towershaft
- Condition: Seized
- Location: Reduction Gb
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE EXPERIENCED AN INFLIGHT SHUTDOWN.  SUBSEQUENT INSPECTION REVEALED A SEIZED TOWER SHAFT AND DEBRIS IN THE ENGINE OIL.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070803008)
